# SDR C77A20150422001

- Difficulty date: April 22, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 20,829 hours, 11,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 100
- Part time: 20,829 hours, 11,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION ON THE AFT CABIN RT AFT BEAM AND ALSO ON A PREVIOUS REPAIR DOUBLER ON THE SUBJECT FLOOR BEAM.  COMPASS REQUESTED AND RECEIVED RELIEF IN THE FORM OF ETD2015-170-034677A WHICH PROVIDES A PERMANENT REPAIR BY INSTALLING A REPAIR DOUBLER AND REPLACING THE PREVIOUSLY INSTALLED REPAIR DOUBLER.  THE CORROSION DAMAGE (NEW BEAM DAMAGE) APPROXIMATE DIMENSIONS ARE 2.41 INCHES X .97 INCH TO DEPTH GREATER THAT 50% ORIGINAL MATERIAL LOSS IN MULTIPLE AREAS (REF FIGURES 1 AND 2).  THE PREVIOUS REPAIR DOUBLER CORROSION DAMAGE APPROXIMATE DIMENSIONS ARE 2.0 INCHES X 6.0 INCHES TO DEPTH GREATER THAT 50% ORIGINAL MATERIAL LOSS IN MULTIPLE AREAS (REF FIGURE 1).  COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  EO E175-53MR-175.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS.  INSPECTION INSTRUCTIONS: TASK 53-23-005-0001 (INTERNAL GVI THRESHOLD OF 20,483FC OR 27,242FH, INTERVAL OF 10,133FC OR 13,476FH PER ETD2015-170-034677A ANAC DER FORM ATTACHED) IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION NR 10.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR WAS ON EO E175-53MR-175.
